Article: The annelids of the family Arenicolidae of North and South America, including an account of Arenicola glacialis Murdoch
Add this to your Mendeley library Report an error

Title

The annelids of the family Arenicolidae of North and South America, including an account of Arenicola glacialis Murdoch

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

39

Series / Issue

Issue: 1772

Pages

1--32

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.39-1772.1

Title

The annelids of the family Arenicolidae of North and South America, including an account of Arenicola glacialis Murdoch

By

Ashworth, James Hartley

Genre

Article

Date of Publication

1910

Original Publication

Proceedings of The United States National Museum

Volume

39

Series / Issue

Issue: 1772

Pages

1--32

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.39-1772.1

Identifiers

BioStor: 79232
ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The annelids of the family Arenicolidae of North and South America, including an account of Arenicola glacialis Murdoch</title>
</titleInfo>
<name>
<namePart>Ashworth, James Hartley</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">39</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>39</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>32</end>
</extent>
<date>1910</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/51965</identifier>
<identifier type="doi">10.5479/si.00963801.39-1772.1</identifier>
</mods>

Download BibTeX citation

@article{bhlpart51965,
title = {The annelids of the family Arenicolidae of North and South America, including an account of Arenicola glacialis Murdoch},
journal = {Proceedings of The United States National Museum},
volume = {39},
url = {http://www.biodiversitylibrary.org/part/51965},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Ashworth, James Hartley},
year = {1910},
pages = {1--32},
}

Download RIS citation

TY - JOUR
TI - The annelids of the family Arenicolidae of North and South America, including an account of Arenicola glacialis Murdoch
T2 - Proceedings of The United States National Museum
VL - 39
IS - 1772
UR - http://www.biodiversitylibrary.org/part/51965
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1910
SP - 1
EP - 32
DO - 10.5479/si.00963801.39-1772.1
SN - 0096-3801
AU - Ashworth, James Hartley
ER -